Alert archive / Pennsylvania / Flash Flood Warnings in 2015
Flash Flood Warning 16, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this flash flood warning at Jun 14, 2015, 10:16 PM EDT for Westmoreland County, Pennsylvania. It was in force for 10 hr. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2015, 10:16 PM EDT (02:16 UTC)
- Expired
- Jun 15, 2015, 8:15 AM EDT
- In force
- 10 hr
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Flood severity
- None
County Westmoreland County, PA
The radar
The Pittsburgh radar (KPBZ), 58 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 10:20 PM EDT | FLASH FLOOD | 1 E Emblem, PA | PARK HILL ROAD CLOSED DUE TO FLASH FLOOD |
| Jun 14, 10:25 PM EDT | FLASH FLOOD | 1 W Cherry Lane, PA | ROUTE 66 AT ROUTE 819 CLOSED DUE TO FLASH FLOOD |
| Jun 15, 2:46 AM EDT | FLASH FLOOD | Youngwood, PA | 3RD ST AND WASHINGTON ST FLOODED. |
| Jun 15, 3:00 AM EDT | FLASH FLOOD | Kingston, PA | PENNDOT IS REMOVING DEBRIS FROM FLOODING USING SNOW PLOWS ON STATE ROUTE 30 NEAR ROUTE 217. IN ADDITION... A ROCK SLIDE PARTIALLY BLOCKED THE ROADWAY ON BETHEL CHURCH ROAD. |
| Jun 15, 3:01 AM EDT | FLASH FLOOD | 1 Sw South Greensburg, PA | 2 OCCUPIED VEHICLES IN THE WATER. INTERSECTION OF STATE ROUTE 119 AND WILLOW CROSSING ROAD |
| Jun 15, 4:53 AM EDT | FLASH FLOOD | Latrobe, PA | STATE ROUTE 982 CLOSED BETWEEN SR 30 AND MISSION ROAD. |
| Jun 15, 6:52 AM EDT | HEAVY RAIN 1.69 | 1 Wsw Monessen, PA | RAINFALL SINCE 06/14 7PM. |
| Jun 15, 7:11 AM EDT | HEAVY RAIN 4 | 2 Sw Lawson Heights, PA | ARNOLD PALMER REGIONAL AIRPORT 24 HOUR RAINFALL 4.00 |
| Jun 15, 7:14 AM EDT | HEAVY RAIN 3.9 | Irwin, PA | 24 HOUR RAINFALL IRWIN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this flash flood warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 2.3 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 898 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1121 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 251 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 10.1
The text
As transmitted, in the capitals the NWS used until 2016.
637
WGUS51 KPBZ 150216
FFWPBZ
PAC129-150515-
/O.NEW.KPBZ.FF.W.0016.150615T0216Z-150615T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
1016 PM EDT SUN JUN 14 2015
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTMORELAND COUNTY IN SOUTHWESTERN PENNSYLVANIA...
* UNTIL 115 AM EDT
* AT 1016 PM EDT...DOPPLER RADAR INDICATED WAVE OF THUNDERSTORMS
PRODUCING HEAVY RAIN MOVING ACROSS THE WARNED AREA. OVER 2 INCHES
OF RAIN HAS ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MONROEVILLE...GREENSBURG...JEANNETTE...LATROBE...VANDERGRIFT...
APOLLO...MURRYSVILLE...NEW KENSINGTON...LOWER BURRELL...HARRISON
TOWNSHIP...NORTH VERSAILLES...MONESSEN...ARNOLD...DONORA...
TARENTUM...MOUNT PLEASANT...SCOTTDALE...IRWIN...
MCCHESNEYTOWN-LOYALHANNA AND BLAIRSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
PLEASE REPORT FLOODING BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH.
&&
LAT...LON 4010 7940 4014 7949 4008 7964 4013 7988
4015 7990 4023 7979 4039 7977 4043 7970
4053 7970 4058 7977 4065 7969 4064 7959
4056 7956 4053 7945 4048 7945 4045 7939
4048 7936 4045 7936 4046 7930 4042 7926
$$3 follow-up statements
599
WGUS71 KPBZ 150242
FFSPBZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1042 PM EDT SUN JUN 14 2015
PAC129-150515-
/O.CON.KPBZ.FF.W.0016.000000T0000Z-150615T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WESTMORELAND PA-
1042 PM EDT SUN JUN 14 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM EDT FOR
WESTMORELAND COUNTY...
AT 1042 PM EDT...DOPPLER RADAR INDICATED MORE THUNDERSTORMS
PRODUCING HEAVY RAIN MOVING ACROSS THE WARNED AREA.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MONROEVILLE...GREENSBURG...JEANNETTE...LATROBE...VANDERGRIFT...
APOLLO...MURRYSVILLE...NEW KENSINGTON...LOWER BURRELL...HARRISON
TOWNSHIP...NORTH VERSAILLES...MONESSEN...ARNOLD...DONORA...
TARENTUM...MOUNT PLEASANT...SCOTTDALE...IRWIN...
MCCHESNEYTOWN-LOYALHANNA AND BLAIRSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
PLEASE REPORT FLOODING BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH.
&&
LAT...LON 4010 7940 4014 7949 4008 7964 4013 7988
4015 7990 4023 7979 4039 7977 4043 7970
4053 7970 4058 7977 4065 7969 4064 7959
4056 7956 4053 7945 4048 7945 4045 7939
4048 7936 4045 7936 4046 7930 4042 7926
$$557
WGUS51 KPBZ 150503
FFWPBZ
PAC129-150815-
/O.EXT.KPBZ.FF.W.0016.000000T0000Z-150615T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
102 AM EDT MON JUN 15 2015
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
WESTMORELAND COUNTY IN SOUTHWESTERN PENNSYLVANIA...
* UNTIL 415 AM EDT
* AT 102 AM EDT...DOPPLER RADAR INDICATED ANOTHER LINE OF
THUNDERSTORMS PRODUCING HEAVY RAIN HEADING TOWARD THE WARNED AREA.
2 TO 2.5 INCHES OF RAIN HAS ALREADY FALLEN AND ANOTHER 1 TO 2
INCHES IS POSSIBLE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MONROEVILLE...GREENSBURG...JEANNETTE...LATROBE...VANDERGRIFT...
APOLLO...MURRYSVILLE...NEW KENSINGTON...LOWER BURRELL...HARRISON
TOWNSHIP...NORTH VERSAILLES...MONESSEN...ARNOLD...DONORA...
TARENTUM...MOUNT PLEASANT...SCOTTDALE...IRWIN...
MCCHESNEYTOWN-LOYALHANNA AND BLAIRSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
PLEASE REPORT FLOODING BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH.
&&
LAT...LON 4010 7940 4014 7949 4008 7964 4013 7988
4015 7990 4023 7979 4039 7977 4043 7970
4053 7970 4058 7977 4065 7969 4064 7959
4056 7956 4053 7945 4048 7945 4045 7939
4048 7936 4045 7936 4046 7930 4042 7926
$$322
WGUS51 KPBZ 150807
FFWPBZ
PAC129-151215-
/O.EXT.KPBZ.FF.W.0016.000000T0000Z-150615T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
407 AM EDT MON JUN 15 2015
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
WESTMORELAND COUNTY IN SOUTHWESTERN PENNSYLVANIA...
* UNTIL 815 AM EDT
* AT 401 AM EDT...PENN DOT IS REPORTING THEY ARE USING SNOW PLOWS TO
REMOVE DEBRIS AND WATER FROM FLOODING ON STATE ROUTE 30 EAST
BOUND. NUMEROUS ROADS ARE FLOODED AND CLOSED INCLUDING LOCATIONS
IN YOUNGWOOD...LIGONIER TOWNSHIP...AND STATE ROUTE 119 AT WILLOW
CROSSING ROAD.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MONROEVILLE...GREENSBURG...JEANNETTE...LATROBE...VANDERGRIFT...
APOLLO...MURRYSVILLE...NEW KENSINGTON...LOWER BURRELL...HARRISON
TOWNSHIP...NORTH VERSAILLES...MONESSEN...ARNOLD...DONORA...
TARENTUM...MOUNT PLEASANT...SCOTTDALE...IRWIN...
MCCHESNEYTOWN-LOYALHANNA AND BLAIRSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
PLEASE REPORT FLOODING BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH.
&&
LAT...LON 4010 7940 4014 7949 4008 7964 4013 7988
4015 7990 4023 7979 4039 7977 4043 7970
4053 7970 4058 7977 4065 7969 4064 7959
4056 7956 4053 7945 4048 7945 4045 7939
4048 7936 4045 7936 4046 7930 4042 7926
$$
24What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 6:27 PM EDT, 3 hours 49 minutes earlier.
Area forecast discussion, Jun 14, 6:27 PM EDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PITTSBURGH PA
627 PM EDT SUN JUN 14 2015
.SYNOPSIS...
PERSISTENT WARMTH AND HUMIDITY WITH PERIODIC SHOWER AND
THUNDERSTORM CHANCES ARE EXPECTED THROUGH MUCH OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
630PM UPDATE...ONGOING PULSATING STORM ACTIVITY MAINLY OVER THE
NORTHERN HALF OF THE MY FA. MORE SCATTERED TO ISOLATED ACROSS THE
SOUTH. THIS ACTIVITY HAS SPAWNED AHEAD OF A PASSING SHORTWAVE AND
IS BEING FUELED BY A VERY MOIST AND UNSTABLE ATMOSPHERE. THIS
SHORTWAVE WILL EXIT TO THE EAST THIS EVENING...BUT ANOTHER...WITH
A TRACK FURTHER SOUTH...IS EXPECTED LATE TONIGHT. WILL RELY ON A
COMBINATION OF RADAR TRENDS AND HIRES MODEL DATA FOR THE
EVE/OVERNIGHT FORECAST.
PREVIOUS DISCUSSION...
BREAKS IN CLOUD COVERAGE THAT BEGAN OVER EASTERN OHIO AND SPREAD
INTO WESTERN PA HAVE ALLOWED LOW LEVEL INSTABILITY TO JUMP UP
CONSIDERABLY OVER THE PAST HOUR...WITH LATEST ANALYSIS SHOWING ML
CAPE VALUES UP TO 1500-2000 J/KG. WITH THAT...UPDRAFTS HAVE
STRENGTHENED AND THUNDERSTORM COVERAGE HAS INCREASED...AND EXPECT
THIS TO CONTINUE THROUGH THE EVENING AS AN APPROACHING SHORTWAVE
KEEPS THINGS ACTIVE THROUGH THE NIGHT. AFTER CONSIDERING THE 99TH
PERCENTILE PWATS IN PLACE...DEPTH OF THE WARM CLOUD LAYER...MORE
EXPANSIVE COVERAGE OF STORMS...AND ONE HOUR FLASH FLOOD GUIDANCE
INDICATING MOST LOCATIONS IN PA ONLY NEEDING BETWEEN ONE AND ONE
HALF INCH...OPTED TO ISSUE A FLASH FLOOD WATCH FOR THE REMAINDER
OF THE DAY AND EVENING AS STRONGER THUNDERSTORMS WILL BE ABLE TO
PRODUCE RAIN RATES IN EXCESS OF THREE TO FOUR INCHES PER HOURS.
WITH STORM MOTION BETWEEN 25-35KTS THIS WOULD BE CUTTING IT
CLOSE...BUT ANY LOCATIONS SEEING ANY TRAINING OF STORMS WILL
DEFINITELY HAVE A HEIGHTENED FLASH FLOOD THREAT.
IN ADDITION TO FLASH FLOODING...THERE IS ALSO POTENTIAL FOR
SEVERE WEATHER WITH DAMAGING WINDS BEING THE PRIMARY THREAT.
WHILE NOT ALARMINGLY HIGH...THETA E DEFICITS ARE PROGGED TO RANGE
BETWEEN 15-18K THE REMAINDER OF THE DAY AND THIS MORNINGS SOUNDING
SHOWED A NEARLY SATURATED COLUMN UP TO AROUND 500MB BEFORE HITTING
THE DRY LAYER...INDICATING SOME POTENTIAL FOR WET MICROBURSTS.
ADDITIONALLY...WITH THE LOWER LEVELS MIXING OUT TO 4-5KFT...DCAPE
VALUES SHOULD RANGE FROM 400-500 J/KG WHICH WOULD GIVE POTENTIAL
DOWNDRAFT SPEEDS OF 50-65KTS.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
WITH ONLY MINOR CHANGES TO THE OVERALL PATTERN...WE WILL CONTINUE
TO SEE DAILY SHOWERS AND THUNDERSTORMS PRIMARILY DURING THE
AFTERNOON AND EVENING...WITH A SLIGHT CHANCE OF SEVERE WEATHER
BASED ON PROGGED INSTABILITY AND SHEAR. SHORTWAVES WILL CROSS THE
REGION BOTH MONDAY AND TUESDAY WHICH WILL HELP ORGANIZE CONVECTION
DURING THE AFTERNOON...WITH A COLD FRONT ACCOMPANYING THE TUESDAY
SHORTWAVE.
THE COLD FRONT IS THEN EXPECTED TO STALL OVER OR JUST SOUTH OF THE
FORECAST AREA AND TRANSITION BACK NORTH ACROSS THE REGION ON
WEDNESDAY AS A WARM FRONT. THIS WILL RESULT IN A CONTINUED CHANCE
OF SHOWER/THUNDERSTORMS THROUGH THE PERIOD.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
THE LONG TERM PERIOD WILL FEATURE PERSISTENT SEASONAL
WARMTH...HUMIDITY...AND PRECIP CHANCES AS A SERIES OF DISTURBANCES
CROSS A FLAT EASTERN CONUS RIDGE. GIVEN TIMING ISSUES WITH
INDIVIDUAL SHORTWAVES...A PERSISTENCE FORECAST SEEM PRUDENT AND
FEW CHANGES WERE MADE...OR NEEDED AS PER THE LATEST WPC GUIDANCE
AND MOS TRENDS.
&&
.AVIATION /00Z MONDAY THROUGH FRIDAY/...
SCATTERED AFTERNOON THUNDERSTORMS WILL CONTINUE ONCE AGAIN TODAY.
APPEARS THAT GREATEST COVERAGE WILL LIKELY OCCUR AROUND FKL/DUJ
DURING THE LATE AFTERNOON HOURS. ONCE THUNDERSTORM COVERAGE
DIMINISHES AFTER SUNSET...SCATTERED SHOWERS CAN CONTINUE THROUGH
THE NIGHT. WITH 18Z TAFS...CONSIDERED ADDING FOG IN AT ALL SITES
OVERNIGHT AS A PERSISTENCE FORECAST. HOWEVER...FORECAST
TEMPERATURE INVERSION FOR MONDAY MORNING DOES NOT APPEAR TO BE AS
STRONG AS IT WAS THIS MORNING...AND SLIGHTLY STRONGER WINDS SHOULD
ALSO ALLOW FOR MORE MIXING. AS A RESULT...HAVE ONLY ADDED IFR FOG
AT FKL/DUJ...WHERE OVERCAST CONDITIONS HAVE CONTINUED THE LONGEST.
EVEN WITH THAT SAID...CANNOT RULE OUT POSSIBILITY ALL SITES WILL
HAVE IFR CONDITIONS BY SUNRISE MONDAY. MORE THUNDERSTORMS WILL
DEVELOP MONDAY AFTERNOON.
.OUTLOOK.../MONDAY NIGHT THROUGH FRIDAY/...
RESTRICTION CHANCES WILL CONTINUE THROUGH MUCH OF THE PERIOD
BETWEEN MORNING FOG AND AFTERNOON SCATTERED THUNDERSTORMS.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...FLASH FLOOD WATCH UNTIL 1 AM EDT MONDAY FOR OHZ041.
PA...FLASH FLOOD WATCH UNTIL 1 AM EDT MONDAY FOR PAZ007>009-013>016-
020>023-029-073>076.
WV...NONE.
&&Hazardous weather outlook, Jun 14, 3:24 PM EDT, 6 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 324 PM EDT SUN JUN 14 2015 OHZ041-PAZ007>009-013>016-020>023-029-073>076-151930- COLUMBIANA-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION- JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON- WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES- 324 PM EDT SUN JUN 14 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. ADDITIONALLY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH THE EVENING...WITH DAMAGING WINDS BEING THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS BOTH MONDAY AND TUESDAY AFTERNOON AND EVENING...WITH DAMAGING WINDS BEING THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ001-OHZ039-040-048>050-057>059-068-069-PAZ031-WVZ001>004-012- 021>023-041-151930- GARRETT-TUSCARAWAS-CARROLL-COSHOCTON-HARRISON-JEFFERSON OH-MUSKINGUM- GUERNSEY-BELMONT-NOBLE-MONROE-GREENE-HANCOCK-BROOKE-OHIO-MARSHALL- WETZEL-MARION-MONONGALIA-PRESTON-TUCKER- 324 PM EDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH THE EVENING...WITH DAMAGING WINDS BEING THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS BOTH MONDAY AND TUESDAY AFTERNOON AND EVENING...WITH DAMAGING WINDS BEING THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 14, 8:15 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
815 PM EDT SUN JUN 14 2015
OHZ049-050-059-WVZ003-004-150100-
JEFFERSON-HARRISON-BELMONT-MARSHALL-OHIO-
815 PM EDT SUN JUN 14 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL JEFFERSON...
SOUTHEASTERN HARRISON...NORTHEASTERN BELMONT...OHIO AND NORTHEASTERN
MARSHALL COUNTIES...
AT 814 PM EDT...A STRONG THUNDERSTORM WAS NEAR ST. CLAIRSVILLE...
MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WHEELING...MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE...WARWOOD...
BETHLEHEM...WEST LIBERTY...TRIADELPHIA...CLEARVIEW...VALLEY GROVE...
MCMECHEN...TILTONSVILLE...BRIDGEPORT...BENWOOD...YORKVILLE...
DILLONVALE...BROOKSIDE...MOUNT PLEASANT...RAYLAND AND NEW ATHENS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4020 8099 4019 8068 4018 8068 4018 8060
4016 8052 4011 8052 3992 8057 4009 8103
TIME...MOT...LOC 0014Z 281DEG 17KT 4012 8093
TAXLocal storm report, Jun 14, 8:31 PM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
831 PM EDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM FLASH FLOOD MORROWS CORNER 40.91N 79.54W
06/14/2015 ARMSTRONG PA 911 CALL CENTER
RIDGE ROAD WASHED OUT AND CLOSED
&&
EVENT NUMBER PBZ1501829
XXLocal storm report, Jun 14, 8:36 PM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
836 PM EDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND DMG MORROWS CORNER 40.91N 79.54W
06/14/2015 ARMSTRONG PA 911 CALL CENTER
TREES AND WIRES DOWN WASHINGTON TWP
0750 PM TSTM WND DMG KITTANNING 40.83N 79.52W
06/14/2015 ARMSTRONG PA 911 CALL CENTER
TREES AND WIRES DOWN
0755 PM TSTM WND DMG 2 N FORD CITY 40.80N 79.53W
06/14/2015 ARMSTRONG PA 911 CALL CENTER
TREES AND WIRES DOWN
&&
EVENT NUMBER PBZ1501830
EVENT NUMBER PBZ1501831
EVENT NUMBER PBZ1501832
XXLocal storm report, Jun 14, 9:42 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
942 PM EDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND DMG 1 ESE NORTH WASHINGTON 40.52N 79.57W
06/14/2015 WESTMORELAND PA 911 CALL CENTER
TREE DOWN ON BEAVER RUN RD
0820 PM TSTM WND DMG 1 NNW NORTH WASHINGTON 40.55N 79.61W
06/14/2015 WESTMORELAND PA 911 CALL CENTER
TREE DOWN ON PINE RUN RD
0900 PM TSTM WND DMG 3 W BEAVER FALLS 40.76N 80.38W
06/14/2015 BEAVER PA 911 CALL CENTER
TREES AND WIRES DOWN ACROSS CHIPEWA TWP.
0905 PM TSTM WND DMG BEAVER FALLS 40.76N 80.32W
06/14/2015 BEAVER PA 911 CALL CENTER
TREES AND POWER LINES DOWN
0910 PM TSTM WND DMG NEW BRIGHTON 40.74N 80.31W
06/14/2015 BEAVER PA 911 CALL CENTER
TREES AND WIRES DOWN
&&
EVENT NUMBER PBZ1501833
EVENT NUMBER PBZ1501834
EVENT NUMBER PBZ1501835
EVENT NUMBER PBZ1501836
EVENT NUMBER PBZ1501837
XXSpecial weather statement, Jun 14, 10:05 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1005 PM EDT SUN JUN 14 2015
PAZ021-029-150245-
WASHINGTON-ALLEGHENY-
1005 PM EDT SUN JUN 14 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WASHINGTON AND SOUTH
CENTRAL ALLEGHENY COUNTIES...
AT 1004 PM EDT...A STRONG THUNDERSTORM WAS NEAR WOLFDALE...OR NEAR
WASHINGTON...MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WASHINGTON...GASTONVILLE...SOUTH PARK TOWNSHIP...JEFFERSON HILLS...
MONESSEN...CLAIRTON...CALIFORNIA...DONORA...MONONGAHELA...
CHARLEROI...WOLFDALE...MCGOVERN...BENTLEYVILLE...EAST WASHINGTON...
NEW EAGLE...WICKERHAM MANOR-FISHER...BAIDLAND...ELIZABETH...NORTH
CHARLEROI AND SPEERS.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN PENNSYLVANIA BETWEEN MILE MARKERS 7 AND 40.
INTERSTATE 79 IN PENNSYLVANIA BETWEEN MILE MARKERS 27 AND 42.
PENNSYLVANIA ROUTE 43 BETWEEN MILE MARKERS 30 AND 49...AND BETWEEN
MILE MARKERS 51 AND 53.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4008 7990 4007 7990 4007 7988 4003 7988
4008 8041 4021 8041 4029 7988 4016 7987
4016 7989 4015 7990 4013 7989 4012 7987
4008 7986
TIME...MOT...LOC 0204Z 269DEG 35KT 4015 8034
TAXLocal storm report, Jun 14, 10:14 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1014 PM EDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM FLASH FLOOD MORROWS CORNER 40.91N 79.54W
06/14/2015 ARMSTRONG PA 911 CALL CENTER
RIDGE ROAD WASHED OUT AND CLOSED
0900 PM TSTM WND DMG 2 SSE DARLINGTON 40.79N 80.41W
06/14/2015 BEAVER PA 911 CALL CENTER
TREE DOWN BLOCKING OLD DARLINGTON RD
0949 PM FLASH FLOOD OVERBROOK 40.39N 79.99W
06/14/2015 ALLEGHENY PA 911 CALL CENTER
ROUTE 51 CLOSED DUE TO FLASH FLOODING
0949 PM FLASH FLOOD 1 SW OVERBROOK 40.38N 80.00W
06/14/2015 ALLEGHENY PA 911 CALL CENTER
ROUTE 88 FLOODED AND CLOSED AT MCNEILLY RD
0955 PM FLASH FLOOD BRENTWOOD 40.37N 79.98W
06/14/2015 ALLEGHENY PA 911 CALL CENTER
CLAIRTON BLVD FLOODED WITH CARS STALLED.
0959 PM FLASH FLOOD DRAVOSBURG 40.35N 79.89W
06/14/2015 ALLEGHENY PA 911 CALL CENTER
VEHICLES STUCK IN FLASH FLOOD WASHINGTON AVE AT CURRY
HOLLOW RD
1000 PM FLASH FLOOD OVERBROOK 40.39N 79.99W
06/14/2015 ALLEGHENY PA 911 CALL CENTER
4 TO 5 FEET OF WATER ON ROUTE 51. ALL HAVE BEEN RESCUED
WITH NO INJURIES
1005 PM FLASH FLOOD HAYS 40.39N 79.93W
06/14/2015 ALLEGHENY PA 911 CALL CENTER
EAST CARSON FLOODED AND CLOSED AT GLASS RUN RD.
&&
EVENT NUMBER PBZ1501838
EVENT NUMBER PBZ1501839
EVENT NUMBER PBZ1501840
EVENT NUMBER PBZ1501841
EVENT NUMBER PBZ1501842
EVENT NUMBER PBZ1501843
EVENT NUMBER PBZ1501844
EVENT NUMBER PBZ1501845
XXThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 8:08 PM EDT | Special Weather Statement | PBZ | Indiana | 67 min |
| Jun 14, 8:11 PM EDT | Severe Thunderstorm Warning | PBZ | Lawrence | 49 min |
| Jun 14, 8:18 PM EDT | Tornado Warning | PBZ | Armstrong, Indiana, Westmoreland | 42 min |
| Jun 14, 8:38 PM EDT | Areal Flood Advisory | PBZ | Allegheny | 3 hr |
| Jun 14, 8:56 PM EDT | Areal Flood Advisory | PBZ | Butler, Lawrence, Mercer | 3 hr |
| Jun 14, 8:59 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Butler, Lawrence | 46 min |
| Jun 14, 9:08 PM EDT | Flash Flood Warning | PBZ | Allegheny | 9 hr |
| Jun 14, 9:10 PM EDT | Tornado Warning | PBZ | Allegheny, Westmoreland | 35 min |
| Jun 14, 9:28 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny | 47 min |
| Jun 14, 9:33 PM EDT | Severe Thunderstorm Warning | PBZ | Butler | 27 min |
| Jun 14, 9:37 PM EDT | Flash Flood Warning | PBZ | Beaver | 8 hr |
| Jun 14, 9:42 PM EDT | Flash Flood Warning | PBZ | Allegheny | 3 hr |
| Jun 14, 9:42 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Westmoreland | 48 min |
| Jun 14, 9:56 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Washington | 34 min |
| Jun 14, 10:01 PM EDT | Flash Flood Warning | PBZ | Butler, Lawrence, Mercer | 6 hr |
| Jun 14, 10:05 PM EDT | Special Weather Statement | PBZ | Washington | 40 min |
| Jun 14, 10:28 PM EDT | Special Weather Statement | PBZ | Westmoreland | 47 min |
| Jun 14, 10:31 PM EDT | Special Weather Statement | PBZ | Fayette | 44 min |
| Jun 14, 10:32 PM EDT | Flash Flood Warning | PBZ | Indiana | 6 hr |
| Jun 14, 10:49 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Greene, Washington | 39 min |
| Jun 14, 11:14 PM EDT | Flash Flood Warning | PBZ | Westmoreland | 9 hr |
| Jun 15, 12:20 AM EDT | Areal Flood Advisory | PBZ | Washington | 3 hr |
| Jun 15, 12:33 AM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Washington | 27 min |
| Jun 15, 12:46 AM EDT | Flash Flood Warning | PBZ | Allegheny | 5 hr |
| Jun 15, 1:11 AM EDT | Areal Flood Advisory | PBZ | Armstrong | 3 hr |
| Jun 15, 2:17 AM EDT | Special Weather Statement | PBZ | Westmoreland | 13 min |
| Jun 15, 6:22 AM EDT | Areal Flood Advisory | PBZ | Allegheny | 4 hr |
| Jun 15, 7:59 AM EDT | Areal Flood Advisory | PBZ | Westmoreland | 3 hr |
| Jun 15, 5:09 PM EDT | Flash Flood Warning | PBZ | Butler, Lawrence, Mercer, Venango | 3 hr |
| Jun 15, 5:40 PM EDT | Special Weather Statement | PBZ | Butler | 35 min |
| Jun 15, 7:33 PM EDT | Flash Flood Warning | PBZ | Allegheny, Armstrong, Butler, Westmoreland | 12 hr |
Nearby
Flash Flood Warnings in Pennsylvania, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.